MathSciNet Relay Station
MathSciNet bibliographic data
MR349893 (50 #2386) 22A05
Rao, K. P. S. Bhaskara; Rao, M. Bhaskara On the difference of two second category Baire sets in a topological group. Proc. Amer. Math. Soc. 47 (1975), 257–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement